# SDR 120B2020071400077

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240141
- Part serial: NSN
- Condition: Failed
- Location: Ac Bay
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK STAND-BY TEMPERATURE SENSOR FAILED FUNCTIONAL CHECK.
